For starters let me say, I have taken lamictal before, stopped about 3 weeks ago, and just started back at 300mg and never had a bad reaction. I just recently was put on 50mg of Seroquel as another medication to smooth out my bipolar manic depressive episodes. Two days in to taking it I am having involuntary head movements. Not where others can notice but I feel it. I am curious if this will go away in time or if it is a reaction that means I should stop this medication. I absolutely love this medication besides this "head movement" I get. Please advise if you have any knowledge on medications or have been in my shoes. Thank you in advance!!
Lamictal and Seroquel, involuntary head movements?
Antipsychotics can cause tardive dyskensia, but my doc said it's less likely to compared to other antipsychotics. I have it - my tongue rolls constantly. Just looks like I'm chewing something and I chew gum all the time due to that. I also have a twitching toe. My symptoms are more apparent in the evening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 15 Mar 2013 • 2 answers
Posted 13 Mar 2016 • 4 answers
Posted 19 Sep 2016 • 1 answer
Posted 24 Sep 2016 • 2 answers